# SDR HNAA2024071900567

- Difficulty date: June 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2085 REAR FUSE I, UPPER AND LOWER SUPPORT FOR CARGO DOOR MECHANISM IS CRACKED AT FR68 STR4-5R.  RAR UPPER AND LOWER SUPPORT IAW SRM 51-40-02
